# SDR UHLA201602110080

- Difficulty date: February 11, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 29,010 hours, 17,227 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lavatory Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV AFT SECTION HAS 1 FLOOR FITTING CORRODED.  REMOVED 1 FLOOR FITTING ON FWD LAV AFT SECTION.  EVALUATED CORROSION AND REPLACED/INSTALLED NEW FLOOR FITTING REF CMM 25-42-03 AND SRM 51-40-00.
